# SDR GTIA050256

- Difficulty date: September 7, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT NLG RIGHT HINGE CUT OUT STATION 101.  REMOVE AFT RIGHT NOSE GEAR DOOR.  FABRICATED REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED AFT RIGHT NOSE GEAR DOOR.  (M)
